| Catalog Number |
15339-28 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
Event or Problem Description
The event occurred on an unspecified date and involved a primary plum set, clave secondary port, polyethylene-lined light resistant tubing, clave y-site, secure lock, 103 inch where it was reported iv fluids leaked from the vent port above the drip chamber.There was patient involvement and no adverse event.
Additional Manufacturer Narrative
Investigation summary received one (1) used.List #15339-28, primary plum set, as received the filter vent was wetted out with prior infusate.As received the filter vent was wetted out.The set was leak tested per specifications, and leakage was observed.The complaint of leaking from the vent port above the drip chamber can be confirmed due to the wetted out filter.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.A device history record lot # review could not be conducted because no lot number(s) was/were identified.